# SDR UPS05844475

- Difficulty date: April 30, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 75,404 hours, 29,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: SAA565122116
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG AFT WEB CRACKED AT GEAR CUTOUT LWR CORNER OLD REPAIR CRACKED IN RADIUS.  REMOVED WEB, FAB REPLACEMENT WEB AND INSTALLED IAW SRM51-1-21, 51-1-21D, SAA FAB TRAVLER NR 0001 AND 21-1-21A.
